Alert archive / Alabama / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 95, NWS Birmingham, AL

July 4, 2018St. Clair County, Shelby County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Jul 4, 2018, 2:48 AM CDT for St. Clair County, Shelby County, Alabama. It was in force for 42 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 4, 2018, 2:48 AM CDT (07:48 UTC)
Expired
Jul 4, 2018, 3:30 AM CDT
In force
42 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Shelby County, AL, St. Clair County, AL

The radar

The Birmingham radar (KBMX), 51 km from the middle of the area, began a volume at 07:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 4, 3:07 AM CDTTSTM WND DMG1 Nne Moody, ALTREE DOWN ON HUNTER RIDGE DRIVE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 7.8 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2018-07-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1606 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2018-07-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -13 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1606 J/kg
Mixed-layer CIN
-26 J/kg
Mixed-layer LCL
1395 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
-13 m²/s²
0-3 km storm-relative helicity
-21 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

793 
WUUS54 KBMX 040748
SVRBMX
ALC115-117-040830-
/O.NEW.KBMX.SV.W.0095.180704T0748Z-180704T0830Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Birmingham AL
248 AM CDT WED JUL 4 2018

The National Weather Service in Birmingham has issued a

* Severe Thunderstorm Warning for...
  Northeastern Shelby County in central Alabama...
  Southwestern St. Clair County in central Alabama...

* Until 330 AM CDT.

* At 248 AM CDT, a severe thunderstorm was located near Coosa Island,
  or near Pell City, moving northwest at 25 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Pell City, Leeds, Moody, Margaret, Argo, Bald Rock, Logan Martin
  Lake, Vandiver, Coosa Island, Branchville, Chula Vista, Camp
  Winnataska and Cropwell.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3354 8624 3351 8626 3351 8628 3346 8630
      3341 8635 3341 8637 3349 8659 3352 8656
      3353 8652 3355 8652 3355 8654 3356 8655
      3362 8655 3362 8654 3366 8653 3371 8652
TIME...MOT...LOC 0748Z 120DEG 22KT 3352 8637 

HAIL...0.75IN
WIND...60MPH
 
$$

32/Davis
2 follow-up statements
391 
WWUS54 KBMX 040806
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
306 AM CDT WED JUL 4 2018

ALC115-117-040830-
/O.CON.KBMX.SV.W.0095.000000T0000Z-180704T0830Z/
Shelby AL-St. Clair AL-
306 AM CDT WED JUL 4 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 AM CDT
FOR NORTH CENTRAL SHELBY AND SOUTHWESTERN ST. CLAIR COUNTIES...

At 306 AM CDT, a severe thunderstorm was located over Moody, moving
east at 25 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Leeds, Moody, Margaret, Argo, Vandiver, Bald Rock, Branchville, Camp
Winnataska and Chula Vista.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3360 8634 3356 8637 3354 8640 3350 8644
      3346 8650 3349 8659 3352 8656 3353 8652
      3355 8652 3355 8654 3356 8655 3362 8655
      3362 8654 3366 8653 3371 8652
TIME...MOT...LOC 0806Z 270DEG 22KT 3357 8646 

HAIL...0.75IN
WIND...60MPH
 
$$

32/Davis
701 
WWUS54 KBMX 040814
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
314 AM CDT WED JUL 4 2018

ALC117-040823-
/O.CAN.KBMX.SV.W.0095.000000T0000Z-180704T0830Z/
Shelby AL-
314 AM CDT WED JUL 4 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL SHELBY COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3361 8635 3359 8641 3356 8645 3355 8648
      3355 8654 3356 8655 3362 8655 3362 8654
      3366 8653 3371 8652
TIME...MOT...LOC 0813Z 114DEG 21KT 3361 8652 

$$

ALC115-040830-
/O.CON.KBMX.SV.W.0095.000000T0000Z-180704T0830Z/
St. Clair AL-
314 AM CDT WED JUL 4 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 AM CDT
FOR WEST CENTRAL ST. CLAIR COUNTY...

At 313 AM CDT, a severe thunderstorm was located over Moody, moving
northwest at 25 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Leeds, Moody, Margaret, Argo, Bald Rock and Branchville. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3361 8635 3359 8641 3356 8645 3355 8648
      3355 8654 3356 8655 3362 8655 3362 8654
      3366 8653 3371 8652
TIME...MOT...LOC 0813Z 114DEG 21KT 3361 8652 

HAIL...<.75IN
WIND...60MPH
 
$$

32/Davis

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 4, 12:59 AM CDT, 1 hour 49 minutes earlier.

Area forecast discussion, Jul 4, 12:59 AM CDT, 1 hour 49 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
1259 AM CDT Wed Jul 4 2018

.UPDATE...
For 06Z Aviation.

&&

.SHORT TERM...
Rest of Afternoon through July 4th.

--Typical diurnally-driven showers and t'storms alongside
 summertime mugginess expected--

Spotty showers and storms remain possible through the rest of the
afternoon and into this evening given the existing cumulus field
and a few surface boundaries + outflow from inland-moving coastal
convection from GA/FL. There is also a weakly-organized
thunderstorm complex in East Georgia, and deep easterly flow aided
by an upper low off the GA/FL coastline will assist in some
outflow propagation into East Alabama around mid/late-evening,
where a few shower/storm cells could develop. Most areas will be
rain-free (but muggy), though. Lows overnight will be in the low
70s, a touch warmer in the urban corridors. There may be a few
patches of 'light' fog.

For the 4th of July, the upper low off the Southeast coast will
drift westward, keeping us in a deep easterly flow. Diurnal
convection is expected, with a bit more coverage per global models
and high-res such as the HREF/ARW/NMM. Upper-level flow will be a
bit 'stronger' on Wednesday as the low drifts closer, but bulk
shear values are forecast to top at about 25-knots. Instability
will fall in the 'strong' category, with weak/poor lapse rates.
So, the forecast will call for general summertime storms with
perhaps a couple on the strong side. While a few cells will
probably linger post-sunset, overall coverage is expected to
decrease in time for evening fireworks. Afternoon highs will be in
the low 90s with low 70s dew points holding on. Max heat index
values will be between 100-105 for some locations, but 95-100 for
most.

89^GSatterwhite

.LONG TERM...
Thursday through Monday.

The shearing out upper low will continue to push off to the west
on Thursday. Best rain chances will shift to the far
northern/western counties where the best moisture and possibly a
weak convergence zone will be. Models are trending towards
bringing in some drier air aloft and a less unstable air mass into
at least the east-central counties which could suppress activity
in these areas.

Meanwhile a shortwave trough and potent low pressure system will
be moving across Hudson Bay into northern Quebec, while another
trough amplifies over the eastern Pacific. This will cause the
core of the ridge to retrograde to the western CONUS, with a weak
trough/weakness over the eastern CONUS and northerly flow aloft
over Central Alabama. A cold front will begin to sink southward
into the Ohio Valley Friday, with moisture pooling ahead of it.
This will cause increasing rain chances across our northern
counties Friday afternoon/evening. Will have to keep an eye out
for any MCS development to our north, but at this time mid-level
lapse rates do not appear sufficient for anything too strong. PoPs
were increased for the weekend as the cold front moves into and
stalls over the area with high PWATs. Heavy rainfall may be
possible wherever the cold front stalls. Dry air aloft will try to
push into North Alabama Saturday night/Sunday, but models have
not been consistent regarding if it will make it into our northern
counties or not. The ridge looks to build back to the east by the
beginning of next week, resulting in a return to easterly flow.

32/Davis

&&

.AVIATION...
06Z TAF Discussion.

Showers and storms along a boundary moving east to west into east
Central Alabama tonight. Some of the storms have been strong to
severe. Expect a general weakening trend over the next couple of
hours. Will include a mention of TSRA at ANB, ASN, and MGM. Light
fog with MVFR vis is possible at locations where it rains and EET.

Easterly flow will bring in several waves the next few days and
shower/storm chances increase enough to mention as PROB30 Wednesday
afternoon. Otherwise, scattered cumulus and some convective blowoff
around. Winds easterly around 8kts by Wednesday afternoon.

14

&&

.FIRE WEATHER...

Isolated to scattered showers and storms expected each day this
week. Although, today appears to be the driest, with the least
amount of coverage. Light fog will be possible each morning, but
will depend on the previous day's rainfall. Minimum relative
humidity values stay higher than 50 percent all week. Winds remain
east to southeast at 5 to 10 MPH in the daytime and light
overnight. There are no fire weather concerns at this time.

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     73  91  70  90  69 /  10  30  20  40  20
Anniston    73  90  71  89  70 /  20  40  20  30  20
Birmingham  74  92  72  90  71 /  10  40  20  30  20
Tuscaloosa  75  94  73  92  72 /  10  40  20  40  20
Calera      73  91  71  89  70 /  10  40  30  20  20
Auburn      72  88  70  87  70 /  30  40  30  20  10
Montgomery  74  93  72  90  71 /  20  40  30  20  10
Troy        72  90  71  88  71 /  30  40  30  30  20

&&

.BMX WATCHES/WARNINGS/ADVISORIES/...
None.

&&
Hazardous weather outlook, Jul 3, 5:13 AM CDT, 21 hours 35 minutes before
Hazardous Weather Outlook
National Weather Service Birmingham AL
513 AM CDT Tue Jul 3 2018

ALZ011>015-017>050-041315-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
513 AM CDT Tue Jul 3 2018

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...Outlook through Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management is not
expected at this time.

In the hours before

Special weather statement, Jul 4, 12:59 AM CDT, 1 hour 49 minutes before
Special Weather Statement
National Weather Service Birmingham AL
1259 AM CDT WED JUL 4 2018

ALZ020-040645-
Cherokee AL-
1259 AM CDT WED JUL 4 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CHEROKEE COUNTY
UNTIL 145 AM CDT...

At 1259 AM CDT, Doppler radar was tracking a strong thunderstorm near
Cave Spring, or near Forney, moving west at 30 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Piedmont, Centre, Cedar Bluff, Centre Municipal Airport, Forney,
Tennala, Pleasant Gap, Cornwall Furnace Park, Western Weiss Lake,
Eastern Weiss Lake, Moshat, Coloma, Spring Garden, Howells Crossroads
and Waterhouse.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3422 8545 3396 8540 3396 8549 3394 8550
      3394 8553 3395 8553 3397 8573 3427 8567
TIME...MOT...LOC 0559Z 099DEG 24KT 3406 8539

32/Davis
Special weather statement, Jul 4, 1:02 AM CDT, 1 hour 46 minutes before
Special Weather Statement
National Weather Service Birmingham AL
102 AM CDT WED JUL 4 2018

ALZ028-029-040645-
Clay AL-Randolph AL-
102 AM CDT WED JUL 4 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN RANDOLPH AND
SOUTHEASTERN CLAY COUNTIES UNTIL 145 AM CDT...

At 102 AM CDT, Doppler radar was tracking a strong thunderstorm over
Malone, or near Lake Wedowee, moving west at 20 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Lineville, Ashland, Lake Wedowee, Wadley, Malone, Cragford, R.L.
Harris Dam, Mellow Valley and Motley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3328 8551 3311 8557 3314 8593 3337 8584
TIME...MOT...LOC 0602Z 104DEG 19KT 3321 8563

32/Davis
Special weather statement, Jul 4, 1:22 AM CDT, 1 hour 26 minutes before
Special Weather Statement
National Weather Service Birmingham AL
122 AM CDT WED JUL 4 2018

ALZ020-040715-
Cherokee AL-
122 AM CDT WED JUL 4 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CHEROKEE COUNTY UNTIL
215 AM CDT...

At 122 AM CDT, Doppler radar was tracking a strong thunderstorm near
Summerville, moving west at 30 mph.

Wind gusts of 40 to 50 mph will be possible with this storm.

Locations impacted include...
Little River Canyon National Preserve, Gaylesville, Blanche, Little
River Falls, Eastern Weiss Lake, Western Weiss Lake, Broomtown,
Fullerton, New Moon, Chesterfield and Little River Canyon NP.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3452 8551 3449 8550 3422 8545 3428 8575
      3436 8566 3437 8563 3439 8562 3440 8563
      3440 8561 3444 8558 3449 8557 3449 8556
      3450 8556 3450 8555 3453 8552
TIME...MOT...LOC 0622Z 091DEG 25KT 3443 8532

32/Davis
Special weather statement, Jul 4, 1:31 AM CDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Birmingham AL
131 AM CDT WED JUL 4 2018

ALZ027-028-040715-
Clay AL-Talladega AL-
131 AM CDT WED JUL 4 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TALLADEGA AND
CENTRAL CLAY COUNTIES UNTIL 215 AM CDT...

At 130 AM CDT, Doppler radar was tracking a strong thunderstorm over
Ashland, moving west at 25 mph.

Pea size hail and wind gusts of 40 to 50 mph will be possible with
this storm.

Locations impacted include...
Talladega, Ashland, Waldo, Chandler Springs, Roselle, Millerville and
Gunthertown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3336 8581 3317 8589 3319 8613 3341 8607
TIME...MOT...LOC 0630Z 104DEG 21KT 3326 8583

32/Davis
Special weather statement, Jul 4, 2:14 AM CDT, 34 minutes before
Special Weather Statement
National Weather Service Birmingham AL
214 AM CDT WED JUL 4 2018

ALZ027-040745-
Talladega AL-
214 AM CDT WED JUL 4 2018

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL TALLADEGA COUNTY UNTIL
245 AM CDT...

At 214 AM CDT, Doppler radar was tracking a strong thunderstorm near
Alpine, or near Talladega, moving northwest at 30 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Talladega, Vincent, Waldo, Alpine Bay Resort, Winterboro, Alpine,
Logan Martin Dam, Logan Martin Lake, Country Club Estates and Howells
Cove.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3330 8607 3330 8612 3329 8612 3334 8637
      3335 8634 3336 8634 3339 8638 3341 8636
      3341 8634 3346 8630 3351 8628 3351 8626
      3349 8627 3349 8624 3352 8622 3346 8597
TIME...MOT...LOC 0714Z 112DEG 24KT 3338 8615

32/Davis
Special weather statement, Jul 4, 2:24 AM CDT, 24 minutes before
Special Weather Statement
National Weather Service Birmingham AL
224 AM CDT WED JUL 4 2018

ALZ025-026-040815-
Shelby AL-St. Clair AL-
224 AM CDT WED JUL 4 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SHELBY AND
SOUTHWESTERN ST. CLAIR COUNTIES UNTIL 315 AM CDT...

At 223 AM CDT, Doppler radar was tracking a strong thunderstorm near
Alpine, or near Talladega, moving northwest at 25 mph.

Pea size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Pell City, Moody, Vincent, Harpersville, Bald Rock, Logan Martin
Lake, Vandiver, Coosa Island, Branchville, St. Clair County Airport,
Sterrett, Chula Vista, Camp Winnataska and Cropwell.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3355 8619 3352 8623 3349 8624 3349 8626
      3351 8626 3351 8628 3346 8630 3341 8634
      3339 8638 3337 8635 3335 8634 3335 8636
      3334 8637 3337 8656 3364 8644
TIME...MOT...LOC 0723Z 116DEG 24KT 3342 8621

32/Davis

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 3, 8:36 PM CDTSpecial Weather StatementBMXRussell54 min
Jul 3, 8:42 PM CDTSevere Thunderstorm WarningBMXRussell48 min
Jul 3, 9:21 PM CDTSpecial Weather StatementBMXRussell39 min
Jul 3, 9:57 PM CDTSpecial Weather StatementBMXMacon33 min
Jul 3, 10:13 PM CDTSpecial Weather StatementBMXMacon47 min
Jul 3, 10:44 PM CDTSpecial Weather StatementBMXElmore46 min
Jul 3, 10:48 PM CDTSpecial Weather StatementBMXPike42 min
Jul 3, 10:58 PM CDTSpecial Weather StatementBMXRussell47 min
Jul 4, 12:59 AM CDTSpecial Weather StatementBMXCherokee46 min
Jul 4, 1:02 AM CDTSpecial Weather StatementBMXClay43 min
Jul 4, 1:22 AM CDTSpecial Weather StatementBMXDeKalb53 min
Jul 4, 1:31 AM CDTSpecial Weather StatementBMXClay44 min
Jul 4, 2:14 AM CDTSpecial Weather StatementBMXTalladega31 min
Jul 4, 2:24 AM CDTSpecial Weather StatementBMXTalladega51 min
Jul 4, 3:04 AM CDTSpecial Weather StatementBMXBlount, St. Clair41 min
Jul 4, 3:41 AM CDTSpecial Weather StatementBMXBlount49 min
Jul 4, 1:11 PM CDTSpecial Weather StatementBMXShelby34 min
Jul 4, 2:42 PM CDTSpecial Weather StatementBMXTuscaloosa48 min
Jul 4, 2:55 PM CDTSpecial Weather StatementBMXCherokee35 min
Jul 4, 2:59 PM CDTSpecial Weather StatementBMXHale46 min
Jul 4, 3:27 PM CDTSpecial Weather StatementBMXEtowah33 min
Jul 4, 3:54 PM CDTSpecial Weather StatementBMXHale36 min
Jul 4, 3:57 PM CDTSpecial Weather StatementBMXSt. Clair48 min
Jul 4, 4:03 PM CDTSpecial Weather StatementBMXBibb42 min
Jul 4, 4:26 PM CDTSpecial Weather StatementBMXSt. Clair34 min
Jul 4, 4:58 PM CDTSpecial Weather StatementBMXShelby47 min
Jul 4, 5:28 PM CDTSpecial Weather StatementBMXChilton47 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.